# SDR ASOA2013041703398

- Difficulty date: March 22, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 10,557 hours, 6,975 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SEAT TRACK AT RBL9.0 HAS CORROSION AND GOUGES IN MULTIPLE LOCATIONS BETWEEN BS 581-661 APPROX.  FABRICATED NEW SEAT TRACK, RBL 9.0, FS 581-661 IAW SRM 51-24-36-001-001 & REO 670-53-00-343.  REMOVED NR 3 SEAT TRACK FROM RBL 9.0 BETWEEN FS 581-661 APPROX IAW SRM TASK 51-41-02-001-001-A01.  INSTALLED NEW SEAT TRACK FS 581-661 RBL 9 IAW SRM 51-41-02-001-001.  COMPLIED W/ EC/TC REO 670-53-00-343 & GENERIC REO 670-53-00-343, REV B, DATED: 02-01-2012 AS WRITTEN.
